# SDR MASA2010090800968

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 18,679 hours, 14,735 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Part number: CC670511143
- Part serial: MULT1118362
- Condition: Defective
- Location: Cockpit
- Part time: 15,005 hours, 11,862 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

EXCESSIVE ROLL 45 DEGREES UNCOMMANDED [AFTER] T/O.  MX REMOVED AND REPLACED AIL/RUD TRIM CTL PNL.
